# SDR QR9R2024050600001

- Difficulty date: May 6, 2024
- Submitted: May 6, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723899769
- Aircraft time: 3,918 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: B19030NB05
- Part serial: 4763
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER 1.5 HRS OF FLIGHT, GEN 2 DISPLAYED XXX AND DC VOLTAGE WAS AT 0.0. REMOVED AND REPLACED VEMD IAW 31-60-00 4-2. MOC SUCCESSFULLY COMPLETED.
